It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-23-2009, 02:16 AM   #1
Newbie
(female)
 
Join Date: Sep 2009
Location: scarborough
Posts: 4
alisonangel HB User
weight gain

i have been taking omeprazole 20 mg for the last 5 weeks. i have noticed i have put on 5 pound and have not changed my diet, so was wondering if the medication was to blame?

 
Old 09-26-2009, 07:53 AM   #2
Senior Veteran
(female)
 
Join Date: Aug 2007
Location: Fairfield, Texas
Posts: 905
CharBerry HB UserCharBerry HB UserCharBerry HB UserCharBerry HB UserCharBerry HB UserCharBerry HB UserCharBerry HB User
Re: weight gain

Sorry this is late but I haven't been on in awhile and I know how it is to not get an answer. I would say "no" that your med is not causing a wt gain. Maybe you are feeling better and eating more? I lost over 50 lbs while on meds but I was very sick during this time with GERD/LPR.

CharBerry

 
Sponsors Lightbulb
   
Old 09-26-2009, 09:39 AM   #3
Newbie
(female)
 
Join Date: Sep 2009
Location: scarborough
Posts: 4
alisonangel HB User
Re: weight gain

no i have not been eating anymore, in fact a lot less. im usually very slim and i size 10, but since taking omoprozol i have put on half a stone, and im still gettin the burning in my tummy.

 
Old 09-26-2009, 06:53 PM   #4
Senior Member
(male)
 
Join Date: Sep 2009
Location: Australia
Posts: 162
guy in AU HB User
Re: weight gain

Maybe ask your doctor if you can switch to ranitidine - it does the same thing, but in a different way

 
Old 09-27-2009, 04:38 AM   #5
Newbie
(female)
 
Join Date: Sep 2009
Location: scarborough
Posts: 4
alisonangel HB User
Re: weight gain

thanku i will have a word. not nice putting on weight when not eating anymore than usual!!!

 
Old 10-02-2009, 04:36 PM   #6
Junior Member
(female)
 
Join Date: Jun 2009
Location: SC
Posts: 21
TigerGalLE HB User
Re: weight gain

I've been on Nexium for almost a year now and I've gained 6lbs. I haven't changed my diet at all. I've gone from 118 to 125. I can't lose those 6 lbs either. I've tried without success.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
does iron supplements leads to weight gain? Sinjason Anemia 12 06-01-2009 01:16 PM
weight gain fro Azor? Flutterbye77 High & Low Blood Pressure 1 08-05-2008 03:49 PM
fibro and weight gain gorgee Fibromyalgia 9 06-13-2008 07:02 PM
Skinny female LF Weight Gain Help! leopardprint Exercise & Fitness 5 04-18-2008 04:46 PM
weight gain and eating disorder melly3407 Bipolar Disorder 7 08-08-2007 12:16 AM




« maxeran | it's back »
Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Aciphex
Nexium
Omeprazole
Pepcid
Prevacid
  Prilosec
Protonix
Ranitidine
Reglan
Zantac




TOP THANKED CONTRIBUTORS



janewhite1 (107), solofelix (96), MountainReader (72), kacyc (61), rosebloom (34), Johnah (20), eew (17), JanaJ (16), Seeking Sunrise (16), Stretch1one (15)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 04:38 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!